# SDR IPXA2023031791954

- Difficulty date: March 13, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 21,113 hours, 12,622 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fairing
- Part number: A53510129200
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLW IB ACCESS OPENING HAS A CRACK THROUGH THE NUTPLATEREPAIRED IAW SRM 53-15-63 FIG 201
